# SDR GTIA2025062338964

- Difficulty date: June 19, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N622NK
- Make and model: Airbus A320-232
- Aircraft serial: 5804
- Aircraft time: 40,625 hours, 18,530 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: D5313301220201
- Condition: Corroded
- Location: Zone 100
- Part time: 40,629 hours, 18,530 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL STRUCTURE BTW FR.16 AND FR.17 AT LEVEL OF LH LO WER STRINGER IN LATERAL AVIONIC COM LH (CPCP RELATED REFER TO THE MPD TASK: 531164-01)  PERFORMED PERMANENT REPAIR OF THE LH NOSE FWD FUSELAGE NLG REINFORCEMENT DOUBLER AT STR 40L BTW FR 16-17 IAW AEROMAN EA 53-0034-25 AND EC 5311-2841"
